I went on the generic Lexapro first at 5mg then up to 15mg 1 year ago. This past Jan. I kept forgetting to take the pill and I eventually had stopped, 2 months of it. Realized my symptoms were back so I went back on. It has been 2 days since I have bumped from 15 to 20mg. I still feel weird in my head some and have the weak legs. Will this go away? Xanax doesn’t work for me, so he gave me Klonopin. How do I take this? It causes drowsiness right? Any good books to read? HELP.
The side effects you describe should subside as you adjust to the new dosage. You should follow your doctor's instructions with the Klonopin. It most likely will make you sleepy especially if you are not use to taking a benzodiazepine. I'm reading a couple of good books right now. The first is called The Happiness Habit by Carey David Richards and the second is Feel you Fear and Do It Anyway by Susan Jeffers, Ph. D. Both of these books are easy to read and are full of suggestions on how to manage depression and anxiety.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2014 • 1 answer
Posted 16 Jun 2015 • 1 answer
Posted 3 Sep 2015 • 2 answers
Posted 31 Jan 2017 • 2 answers
Posted 28 Sep 2017 • 2 answers